# SDR UPS06548618

- Difficulty date: November 13, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - LOW FUEL LIGHT ILLUMINATED IN FLIGHT.  A 3000 LBS FUEL IMBALANCE BETWEEN LEFT 10.9, AND RIGHT 13.5 AFTER LANDING.  NO DISCREPANCY NOTED PER FIM 28-41-00.  PROCESSOR CH 1 AND CH 2 NO FAULTS, VERIFIED WITH NO FAULTS.  OPS CHECK NORMAL.  OK FOR SERVICE.
